# SDR FDEA202210042460

- Difficulty date: October 4, 2022
- Submitted: October 5, 2022
- Operation: Air carrier
- Aircraft: N592FE
- Make and model: Doug MD-11F
- Aircraft serial: 48550
- Aircraft time: 90,228 hours, 20,570 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Location: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AGING AIRCRAFT - EXISTING REPAIR AT MAIN DECK CARGO COMPARTMENT SEAT TRACK   BETWEEN STATION 625 TO STATION 665 X = -27.5 RIGHT HAND
